MathSciNet Relay Station
MathSciNet bibliographic data
MR2578604 (2011d:47112) 47H09 (03F10 47H10 47J25)
Kohlenbach, U.; Leuştean, L. Asymptotically nonexpansive mappings in uniformly convex hyperbolic spaces. J. Eur. Math. Soc. (JEMS) 12 (2010), no. 1, 71–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement